MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP; CLIP, IMPLANTABLE
Catalog Number MCS20
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 4/3/2026.D4: batch#: unk.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: 1.Could you please clarify if extra device belongs to this complaint? yes, this device belongs to this complaint.2.If not, could you please clarify if the extra received product belongs to a different complaint? if so, can you please provide the complaint number.N/a.3.If the device was not reported before, please provide more details of device malfunction.The device did not fire a clip.4.If the product doesn't belong to any complaint, please let us know so we can discard it or advise if the product is required to be returned.1.Were the jaws damaged? there appears to be damage on one of the jaws.I believe it was the mcm30 device.2.Was the device difficult to fire? no.3.Difficult to open? no.4.Does the device fired any malformed clips? yes, two of the devices caused clips to scissor.5.Does the device would not fire? no.6.If other please specify n/a.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during the plastic procedure there were three clip appliers were used.One clip applier didn't fire, and the other two clip appliers the ends came together so no clip could come out.No patient consequences.

Brand Name
LIGACLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24783202
Report Number3005075853-2026-02513
Device Sequence Number6132953
Product Code GDO
UDI-Device Identifier10705036002499
UDI-Public(01)10705036002499(10)86D39
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K820837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMCS20
Device Lot Number86D39
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown